# SDR AALA20150830004

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 75,271 hours, 39,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Stuck
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR INDICATION REMAINED RED AFTER GEAR EXTENSION.  FOUND THE NOSE GEAR POSITION LIGHT SWITCH STUCK IN AIR MODE.  R & R SWITCH S1-412 IAW AMM 32-60-05.  SYS CHECKED NORMAL.
